# SDR CALA9800535

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN LT WING LOWER TRAILING EDGE PANEL OUTBOARD SUPPORT RIB JUST INBOARD NR 4 SPOILER ACTUATOR IN FLAP COVE AREA.  THE RIB AND ROD WERE REMOVED AND REPLACED IAW SRM 51-10-1.
